Uniform Sampling on the Standard Simplex

dc.contributor.authorWillms, Allan R.
dc.date.accessioned2021-04-23T19:44:37Z
dc.date.available2021-04-23T19:44:37Z
dc.date.copyright2021
dc.date.created2021
dc.date.issued2021
dc.degree.departmentDepartment of Mathematics and Statistics
dc.description.abstractThree methods for obtaining uniform sampling on the standard simplex are summarized and a new derivation of one method is provided, which only uses basic notions from calculus, difference equations, and differential equations.
dc.identifier.urihttps://hdl.handle.net/10214/25386
dc.language.isoen
dc.publisherUniversity of Central Missouri, Department of Mathematics and Computer Science
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectStandard simplex
dc.subjectUniform Sampling
dc.titleUniform Sampling on the Standard Simplex
dc.typePreprint
dcterms.relationAllan R. Willms, 2021, Missouri Journal of Mathematical Sciences, 33 (1), pp. 119-124.

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
uniform_simplex.pdf
Size:
240.61 KB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description:

Collections